MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SNAPON TRNSCT 47-62MM F/5.5/6.0MM ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SNAPON TRNSCT 47-62MM F/5.5/6.0MM ROD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 04.633.347
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product codes: mnh, mni, kwq, kwp.Part 04.633.347-us, lot 84p1001: manufacturing date: december 30, 2020.Manufacturing site: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot was processed through the normal manufacturing and inspection operations with no rework or nonconformance's noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the component device history record(s) determined the component lots met all specifications with no issues documented that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material lots met all specifications with no issues documented that would contribute to this complaint condition.A product investigation was completed: visual inspection of the complaint device showed some cosmetic scratches but no other damage.No other issues were identified with the returned device.A functional test was performed on the returned device.Both the components were not able to be assembled as the translation screw was stuck in the t-rod and was not able to unscrew from the part, which would have caused a device interaction issue.The relevant drawing was reviewed.No dimensional inspection was performed since the complaint-relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.The complaint is confirmed.No definitive root cause can be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during a l2-pelvis transforaminal lumbar interbody fusion, the final tightening shaft for the matrix construct was slipping.Inspection of the tip looks like it is stripped.Alternate short shaft was used with minimal delay.Also the middle cap of the #7 cross link was not able to tighten down; a different #7 cross link was used with minimal delay.There were fragments generated and removed easily without additional intervention.The surgery was delayed for two (2) minutes and the procedure was successfully completed.During investigation of the returned devices, it was noted both the components were not able to be assembled as the translation screw was stuck in the t-rod and was not able to unscrew from the part, which would have caused a device interaction issue.This is report 2 of 2 for (b)(4).

Brand Name
TI SNAPON TRNSCT 47-62MM F/5.5/6.0MM ROD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11686051
Report Number2939274-2021-01921
Device Sequence Number19586998
Product Code NKB
UDI-Device Identifier10705034746678
UDI-Public(01)10705034746678
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.633.347
Device Catalogue Number04.633.347
Device Lot Number84P1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date04/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MATRIX LOCKING CAP WITHOUT SADDLE; STRAIGHT TIP T25 DRIVER-LONG
Patient Age67 YR
Patient Weight147